| Model Number |
392534 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of birth: unknown.The patient¿s age was used to determine a placeholder date for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd insyte¿ autoguard¿ bc pro shielded iv catheter needle failed to retract after removing it from the patient.The following information was provided by the initial reporter: "needle did not retract back into catheter but remained fully extended which poses a potential risk for needle stick.After removing from patient area still could not retract needle.Placed in sharps box after showing to supervisor.".
Event or Problem Description
It was reported that the bd insyte¿ autoguard¿ bc pro shielded iv catheter needle failed to retract after removing it from the patient.The following information was provided by the initial reporter: "needle did not retract back into catheter but remained fully extended which poses a potential risk for needle stick.After removing from patient area still could not retract needle.Placed in sharps box after showing to supervisor".
Additional Manufacturer Narrative
Investigation summary: there was no sample or photo available to bd for evaluation.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause.A review of the device history record was performed and no quality issues were found during production.